# SDR QXEA200602949

- Difficulty date: November 10, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 13,941 hours, 10,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJC - FLIGHT 2502, UNABLE TO PRESSURIZE CABIN IN AUTO OR MANUAL MODE AFTER DEPARTURE FROM SJC.  DIVERTED TO SMF AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE AFT CARGO DOOR NOT CLOSED PROPERLY.  CHECKED THE DOOR, NO DEFECTS FOUND.  DOOR OPERATES NORMALLY.  OPERATIONAL CHECK OF PRESSURIZATION GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
